I'm not a doctor but from 35 years of personal experience I would say that Adderall would make his pupils larger, as Adderall is simply a mixture of Amphetamine and......Dextroamphetamine (I think that's the specific one)....but another type of amphetamine stimulant if you catch my drift. And most all amphetamines (and stimulants in general) generate pupil dilation. Plus, having kicked Oxy myself well more than once, I know 100% that when you withdrawal from it or any opiate for that matter, one of the withdrawal syndrome's effects is pupil dilation (this is temporary and generally subsides with time). It's exactly the opposite of the pupil constriction (pinning) that occurs while high on an opiate. So if he is opiate free, and now on only Adderall Xanax, I would expect larger than average pupils, but not to the point of being blaringly obvious if he is not over-doing it with the Adderall.
If he abuses Adderall and/or Xanax though, he's going to look addled in one way or another. Seriously over-doing it on the benzodiazepines (Xanax in this case), can turn him into a slurring, staggering, drunken looking type of person. Seriously over-doing the speed (Adderall) can make him look like a tweaker (jittery, fast talking, edgy, sleep-deprived, skinny etc...).
Oh, and FYI if you didn't already know, Xanax (like any and all benzos) carry an extremely dangerous withdrawal liability. Xanax especially because it is short acting and binds especially tightly to benzo receptor sites (which is why it's the benzo of choice for most people looking for a buzz) and releases itself from those sites extremely abruptly as well. Opiates make you WANT to die, benzodiazepines can actually make that happen as the withdrawal is very close to alcohol withdrawal (seizures, hallucinations etc...). I, decades ago, was prescribed 10mg/day of Xanax.....(a pretty heavy dose) and took it daily for a couple of years. Through circumstances beyond my control I had to stop abruptly. I was ok for a day or 2, then without warning, but for the worst headache I've ever experienced, fell flat on my face and had a seizure. I ended up having 7 more seizures by the time I got to an ER and was stabilized on an Ativan drip, and after an additional 3 weeks on Klonopin, Neurontin and Phenobarbital, I still wasn't cognitively myself and had "episodes" of horrible withdrawals (read up) for over 6 months. Sorry about going on for so long. Hope I could help.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.